Submit an Article
Become a reviewer
Vol 4 No 1
Pages:
1-3
Download volume:
RUS
Research article
Articles

On the integration of first order partial differential equations

Authors:
I. P. Dolbnya
Date submitted:
1911-07-19
Date accepted:
1911-09-10
Date published:
1912-01-01

Abstract

We have obtained a homogeneous linear differential equation of the first order with partial derivatives with respect to q. This equation is equivalent to a system of ordinary cumulative differential equations of the first order (see article). This note was found in the postmortem papers of I. P. Dolbnya. Only the calculations of the example remained unfinished.

Go to volume 4

References

  1. -

Similar articles

About the Laplace series
1912 N. M. Krylov
Determining the most advantageous dimensions of a mine field
1912 L. M. Rutenberg
On the theory of trigonometric series
1912 N. M. Krylov
Proof of one Fuchs theorem
1912 M. N. Akimov
Speech given on April 8, 1912 at a meeting of the Council of the Mining Institute of Empress Catherine II
1912 A. V. Vasil'ev
List of works by Professor I. P. Dolbnya in chronological order of their appearance
1912 Volume 4(1)